MISSION LAUNCH: THURSDAY 3rd JUNE
9:30 - 10:00 ALL GROUPS IN BUBBLE GROUPS
30 MINUTES: MISSION LAUNCH - TIME TO GET TO KNOW THE TEAM

For grown-ups 

  • Watch the short introductory video to the day

  • Then you have the rest of the session to explain all the things on your Trello briefing list (above the register), welcome children, play some get to know you games and any other games or activties you know to make them feel happy and settled on the team

  • If you have extra time they can:

    • design a Nimble Arts logo for their group​

    • draw a picture of someone new they have met in the group

    • draw their favourite place and share it with everyone

    • go round the room and ask favourite...

    • Play Boom Chikka Boom HERE

8 MINUTE INTRO VIDEO
2.png
Hand Wash.jpg
Wash hands before first activity
Hand Wash.jpg
SKILL 1 10:00 - 10:30 IN BUBBLE ROOMS
CATERPILLARS AND HEDGEHOGS

For grown-ups: SKILL 1:  DRAGON MASK

  • Watch the introduction

 

For this activity they will need:

-DRAGON MASK

-FELT TIPS, GLUE AND SCISSORS

- TISSUE PAPER AND PAPER CHAINS

- DECORATIONS AND STICKERS

Once children have finished their design you can add the elastic and they can try on their hat then try some of the other activities.

2MINUTE INTRO
DRILL 1 10:00 - 10:30 IN BUBBLE ROOMS
PUFFINS

For grown-ups:

  • Take children into the hall with their water bottles and ask them to find a space where they can see the screen. 

  • Tell children they are going to be doing some training to become super strong for their adventure

  • When everyone is ready navigate to this page on the computer linked to the screen  - there is a shortcut on the desktop

  • You can login to the Drill using username: catherine@nimblearts.co.uk and password nimble

24 MINUTE WORKOUT
download.jpg
Hand Wash.jpg
10:30 - 10:45 WASH HANDS, DRINK AND TOILET BREAK
Water Bottle.png
CATERPILLARS AND HEDGEHOGS
DRILL 1: 10:45 - 11:15 IN HALL
PUFFINS
SKILL 1: 10:45 - 11:15 IN BUBBLE ROOM

For grown-ups:

  • Take children into the hall with their water bottles and ask them to find a space where they can see the screen. 

  • Tell children they are going to be doing some training to become super strong for their adventure

  • When everyone is ready navigate to this page on the computer linked to the screen  - there is a shortcut on the desktop

  • You can login to the Drill using username: catherine@nimblearts.co.uk and password nimble

25 MINUTE WORKOUT

For grown-ups: SKILL 1:  DRAGON MASK

  • Watch the introduction

 

For this activity they will need:

-DRAGON MASK

-FELT TIPS, GLUE AND SCISSORS

- TISSUE PAPER AND PAPER CHAINS

- DECORATIONS AND STICKERS

Once children have finished their design you can add the elastic and they can try on their hat then try some of the other activities.

2 MINUTE INTRO
Water Bottle.png
11.15 - 11.45 BREAK TIME
Hand Wash.jpg
download.jpg
THINKING CAPS ON 11:45 - 12:15 ALL GROUPS BUBBLE ROOMS
2 MINUTE INTRO

FOR GROWN UPS:

 

Start by watching the short intro 

Then start the full 30 minute workshop - take part as much as you can using the classroom space - don't worry if you can't finish the full workshop.

30 MINUTE WORKSHOP - CLICK ON PICTURE
Screenshot 2021-05-27 at 22.51.41.png
Hand Wash.jpg
LUNCH TIME
Water Bottle.png
12:15 - 12:45 ALL GROUPS EAT LUNCH IN BUBBLE ROOM
12:45 - 1:30 OUTDOOR PLAY
CATERPILLARS AND HEDGEHOGS
SKILL 2: 1:30 - 2:00 IN BUBBLE ROOMS

For grown-ups: SKILL 2: 

TRADITIONAL CHINESE HAT

  • Watch the introduction

 

For this activity they will need:

-Hat and ribbon

- Felt tips

- Decorations and stickers

Grown ups will need to help attach the ribbon and assemble the hats

2 MINUTE INTRO
PUFFINS
DRILL 2: 1:30 - 2:00 IN HALL

For grown-ups:

  • Take children into the hall with their water bottles and ask them to find a space where they can see the screen. 

  • Tell children they are going to be doing some training to become super strong for their adventure

  • Just press play on the yoga adventure below

30 MINUTE WORKOUT
Hand Wash.jpg
2:00 - 2:15 WASH HANDS, DRINK AND TOILET BREAK
Water Bottle.png
CATERPILLARS AND HEDGEHOGS
PUFFINS
DRILL 2: 2:15 - 2:45 IN HALL

For grown-ups:

  • Take children into the hall with their water bottles and ask them to find a space where they can see the screen. 

  • Tell children they are going to be doing some training to become super strong for their adventure

  • Just press play on the yoga adventure below

SKILL 2: 2:15 - 2:45 IN BUBBLE ROOMS

For grown-ups: SKILL 2: 

TRADITIONAL CHINESE HAT

  • Watch the introduction

 

For this activity they will need:

-Hat and ribbon

- Felt tips

- Decorations and stickers

Grown ups will need to help attach the ribbon and assemble the hats

30 MINUTE WORKOUT
2 MINUTE INTRO
Hand Wash.jpg
2:45 - 3:15 OUTDOOR BREAK
Water Bottle.png
SHOW AND TELL, STORY AND PACK UP
3:15 - 4:00 IN BUBBLE GROUPS

For grown-ups:

  • Ecourage children to show what they've made and tell you all about it and what they've enjoyed during the day 

  • Then watch the FINAL VIDEO

  • You can also remind them what they've done 

  • Make sure everything is in their brown bags ready to take home

  • Children can tidy up, watch the story video or you can run the last bit of the day how you'd like leaving children with a really positive experiences

  • Everyone should have had a chance to win a STAR AWARD - then they can pick from the lucky dip bag. In the bag are some magic smelly pencils - some nice smells, some not so nice - what will you get?? Pencils start to smell once you start to draw with them.

1 MINUTE INTRO
12 MINUTE STORY TIME